# SDR DALA2023032302225

- Difficulty date: March 22, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 96,717 hours, 44,238 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 SECONDARY NRC: IN REFERENCE TO NRC 295: CORROSION OUT OF LIMITS AT FLOOR STRINGERS (4EAS ) RBL 2 AND 7 FROM STA 710 TO 760 AND 840 TO 850 ; RBL 10 FROM STA 710 TO 780 AND 840 TO 850; RBL 16 FROM STA 710 TO 780. IN AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00710: STRINGERS (4EAS ) RBL 2 , RBL 7 RBL 10 AND RBL 16 BTW STA 710 TO 850 IN AFT CARGO COMPARTMENT WERE REPLACED PER B-757-200 SRM. (2683537)
